# SDR SCNA95044

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AJK7004655
- Condition: Chafed
- Location: Nr 2 Hyd
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HYDRAULIC SYSTEM WENT TO '0' QUANTITY DURING FLIGHT.  FOUND PRESSURE BOOTSTRAP LINE CHAFED IN MAINTENANCE BAY FORWARD OF APU DOOR, PANEL NR 311AB.  TEMPORARILY REPAIRED BY INSTALLING FLEX LINE IAW BMM 6-15-10 SECURED LINE, RAN A/C PUMPS AND PRESSURIZED NR 2 SYSTEM USING ENGINE PUMPS, NO LEAKS NOTED.  SERVICED TO 8 GALLONS PRIOR TO RUN.  CHECKED ALL FILTER DELTA PINS, NO DEFECTS NOTED.
